Pacific Journal of Mathematics

On normed rings with monotone multiplication.

Silvio Aurora

Article information

Source
Pacific J. Math., Volume 33, Number 1 (1970), 15-20.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977236

Mathematical Reviews number (MathSciNet)
MR0259598

Zentralblatt MATH identifier
0194.06701

Subjects
Primary: 46.50

Citation

Aurora, Silvio. On normed rings with monotone multiplication. Pacific J. Math. 33 (1970), no. 1, 15--20. https://projecteuclid.org/euclid.pjm/1102977236


Export citation

References

  • [1] S. Aurora, Multiplicative norms for metric rings, Pacific J. Math. 7 (1957), 1279- 1304.
  • [2] N. Bourbaki, "Algebre commutative," Chap. 5-6, Elements de mathematique, Hermann, Paris, 1964.
  • [3] N. Bourbaki, "Topologie generate," Chap. 5-8, 3rd ed., Elements de mathematique, Herm- ann, Paris, 1963.
  • [4] I. Kaplansky, Topological rings, Amer. J. Math. 69 (1947), 153-183.
  • [5] I. Kaplansky, Topological methods in valuation theory, Duke Math. J. 14 (1947), 527- 541.
  • [6] A. Ostrowski, Ueber einige Loesungen der Funktionalgleichung(x)-{y) = (xy), Acta Math. 41 (1918), 271-284.
  • [7] L. Pontrjagin, Ueber Stetige Algebraische Koerper, Ann. of Math. 33 (1932), 163- 174.